# SDR SWAA116600

- Difficulty date: September 19, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 66,121 hours, 63,305 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FRAME CRACKED AT BS 482, BETWEEN STR 20R TO STR 21R.  REPAIRED FRAME IAW ATS ER.
